Journal of Nonlinear Mathematical Physics

Volume 24, Issue 4, September 2017, Pages 556 - 570

Einstein-like Lorentzian Lie groups of dimension four

Authors
Amirhesam Zaeim
Department of Mathematics, Payame Noor University, P.O. Box 19395-3697, Tehran, I.R. of Iran. zaeim@pnu.ac.ir
Received 11 February 2017, Accepted 15 June 2017, Available Online 6 January 2021.
DOI
https://doi.org/10.1080/14029251.2017.1375691How to use a DOI?
Keywords
Lie groups, left-invariant metrics, Einstein like metrics
Abstract

Einstein-like examples of four-dimensional Lorentzian Lie groups are listed and geometric properties of each class have been investigated.

Copyright
© 2017 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
24 - 4
Pages
556 - 570
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1080/14029251.2017.1375691How to use a DOI?
Copyright
© 2017 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Amirhesam Zaeim
PY  - 2021
DA  - 2021/01
TI  - Einstein-like Lorentzian Lie groups of dimension four
JO  - Journal of Nonlinear Mathematical Physics
SP  - 556
EP  - 570
VL  - 24
IS  - 4
SN  - 1776-0852
UR  - https://doi.org/10.1080/14029251.2017.1375691
DO  - https://doi.org/10.1080/14029251.2017.1375691
ID  - Zaeim2021
ER  -